Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 29, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 30, 2013, 7:57 PM CDT for Mayes County, Rogers County, Wagoner County, Oklahoma. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2013, 7:57 PM CDT (00:57 UTC)
- Expired
- Mar 30, 2013, 9:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Mayes County, OK, Rogers County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 29 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 8:58 PM CDT | HAIL 1 | Wagoner, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 61 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 453 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
644
WUUS54 KTSA 310057
SVRTSA
OKC097-131-145-310200-
/O.NEW.KTSA.SV.W.0029.130331T0057Z-130331T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT SAT MAR 30 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MAYES COUNTY IN NORTHEAST OKLAHOMA...
SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
NORTHERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 900 PM CDT
* AT 754 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
INOLA...MOVING SOUTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...INOLA
AND WAGONER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3607 9521 3604 9521 3604 9522 3599 9524
3597 9528 3593 9527 3591 9529 3587 9525
3583 9528 3607 9576 3623 9565
TIME...MOT...LOC 0057Z 300DEG 21KT 3611 9561
$$3 follow-up statements
961
WWUS54 KTSA 310113
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT SAT MAR 30 2013
OKC097-131-145-310200-
/O.CON.KTSA.SV.W.0029.000000T0000Z-130331T0200Z/
MAYES OK-ROGERS OK-WAGONER OK-
813 PM CDT SAT MAR 30 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN WAGONER...SOUTHEASTERN ROGERS AND SOUTHWESTERN MAYES
COUNTIES...
AT 809 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR INOLA...MOVING
SOUTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MAZIE AND
WAGONER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3607 9521 3604 9521 3604 9522 3599 9524
3597 9528 3593 9527 3591 9529 3587 9525
3583 9528 3610 9567 3616 9552
TIME...MOT...LOC 0113Z 300DEG 21KT 3606 9551
$$158
WWUS54 KTSA 310139
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
839 PM CDT SAT MAR 30 2013
OKC097-131-145-310200-
/O.CON.KTSA.SV.W.0029.000000T0000Z-130331T0200Z/
MAYES OK-ROGERS OK-WAGONER OK-
839 PM CDT SAT MAR 30 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
EASTERN WAGONER...SOUTHEASTERN ROGERS AND SOUTHWESTERN MAYES
COUNTIES...
AT 837 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WAGONER...
MOVING SOUTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WAGONER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3607 9521 3604 9521 3604 9522 3599 9524
3597 9528 3593 9527 3591 9529 3587 9525
3583 9528 3607 9562 3614 9547
TIME...MOT...LOC 0139Z 300DEG 21KT 3601 9542
$$265
WWUS54 KTSA 310141
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
841 PM CDT SAT MAR 30 2013
OKC097-131-145-310200-
/O.CON.KTSA.SV.W.0029.000000T0000Z-130331T0200Z/
MAYES OK-ROGERS OK-WAGONER OK-
841 PM CDT SAT MAR 30 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
EASTERN WAGONER...SOUTHEASTERN ROGERS AND SOUTHWESTERN MAYES
COUNTIES...
AT 837 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES WEST OF MAZIE TO WAGONER...MOVING SOUTHEAST
AT 25 MPH.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WAGONER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3607 9521 3604 9521 3604 9522 3599 9524
3597 9528 3593 9527 3591 9529 3587 9525
3583 9528 3607 9562 3614 9547
TIME...MOT...LOC 0141Z 300DEG 21KT 3604 9553 3598 9539
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 6:37 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Mar 30, 6:37 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 637 PM CDT SAT MAR 30 2013 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. MAIN ISSUE THROUGH THE TAF PERIOD WILL BE THUNDERSTORM CHANCES/ TIMING. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DRIFT SOUTH ACROSS FAR SOUTHWEST MO AND COULD IMPACT THE FYV/XNA AREAS LATER THIS EVENING. IFR CONDITIONS WILL BE LIKELY IN THE STRONGER ACTIVITY. ALTHOUGH TIMING IS NOT AS CERTAIN...ADDITIONAL STORMS WILL BEGIN TO DEVELOP ACROSS EASTERN OKLAHOMA THIS EVENING AND CONTINUE THROUGH THE OVERNIGHT HOURS AS ACTIVITY DRIFTS SOUTH/ SOUTHEAST. && .PREV DISCUSSION... /ISSUED 413 PM CDT SAT MAR 30 2013/ DISCUSSION... SHOWER AND THUNDERSTORM CHANCES WILL INCREASE ONCE AGAIN TONIGHT INTO EARLY SUNDAY AS A COLD FRONT MOVES SOUTH INTO THE AREA AND ANOTHER UPPER LEVEL IMPULSE MOVES THROUGH IN THE NORTHWEST FLOW ALOFT. LARGE HAIL WILL BE POSSIBLE WITH A FEW OF THE STORMS OVERNIGHT BUT ORGANIZED SEVERE WEATHER IS NOT LIKELY. THE COLD FRONT THAT WILL MOVE THROUGH THE AREA MONDAY LOOKS SLOWER AND NOT AS IMPRESSIVE AS IT WAS LOOKING AT THIS TIME YESTERDAY. AS A RESULT...THERE WILL BE A WINDOW OF OPPORTUNITY FOR TEMPERATURES TO WARM MONDAY...EVEN IN NORTHEAST OKLAHOMA. ANY PRECIPITATION IS EXPECTED TO BE POST FRONTAL IN NATURE SO WILL ONLY CARRY LOW POPS IN NORTHEAST OKLAHOMA MONDAY AFTERNOON. THE MODELS ARE NOW CONVERGING TOWARDS THE SOLUTION THAT THE ECMWF HAS BEEN ADVERTISING WITH A CLOSED LOW NOW FORECAST TO TRACK OVER OR NEAR THE AREA BY THURSDAY. THIS WILL RESULT IN A CLOUDY...DAMP AND CHILLY PERIOD FROM TUESDAY INTO THURSDAY. ONCE THIS SYSTEM MOVES BY...A QUICK WARMUP TO NEAR OR ABOVE NORMAL TEMPERATURES WILL TAKE PLACE FRIDAY THROUGH NEXT WEEKEND AND LIKELY BEYOND. BOTH THE ECMWF AND GFS HINT AT A CHANGE IN THE UPPER LEVEL PATTERN BY THE SECOND WEEK OF APRIL WHICH MAY EVENTUALLY KICK-START THE SPRING SEVERE WEATHER SEASON. STAYED CLOSE TO GUIDANCE TEMPERATURES THROUGH SUNDAY NIGHT AND LEANED TOWARDS THE ECMWF MONDAY...WITH FRONTAL TIMING BEING KEY TO THE HIGHS THAT DAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...12
Hazardous weather outlook, Mar 30, 4:56 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 456 PM CDT SAT MAR 30 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 456 PM CDT SAT MAR 30 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THROUGH TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...EVENING. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...EVENING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...EVENING. DISCUSSION... AMPLE SURFACE HEATING IN THE WAKE OF THE MORNING STORMS HAS RESULTED IN SUFFICIENT LOW LEVEL INSTABILITY ACROSS MOST OF EASTERN OKLAHOMA AS OF LATE AFTERNOON. AS THE ATMOSPHERE CONTINUES TO RECOVER INTO THE EVENING...ADDITIONAL THUNDERSTORMS WILL LIKELY DEVELOP. LITTLE IN THE WAY OF A CAP IN PLACE SUGGESTS STORM FORMATION IS POSSIBLE JUST ABOUT ANYWHERE ACROSS EASTERN OKLAHOMA WHERE SURFACE INSTABILITY IS HIGHEST. A CLUSTER OF STORMS CURRENTLY ACROSS SOUTHEAST KANSAS HAVE THE POTENTIAL TO BACKBUILD ACROSS NORTHEAST OKLAHOMA AS WELL BY EARLY OR MID EVENING. THE BEST CHANCES FOR ORGANIZED ACTIVITY WILL REMAIN ALONG A WEAK SURFACE BOUNDARY THAT WILL MOVE INTO NORTHEAST OKLAHOMA LATER TONIGHT IN CONJUNCTION WITH AN UPPER LEVEL DISTURBANCE. LARGE HAIL WILL BE THE PRIMARY RISK WITH ANY SEVERE STORMS TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...HIGH WIND POTENTIAL. TUESDAY THROUGH FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... SHOWERS AND THUNDERSTORMS WILL CONTINUE NEAR THE FRONTAL BOUNDARY ON SUNDAY...WITH HIGHEST CHANCES SOUTH OF INTERSTATE 40. A STRONGER COLD FRONT SHOULD MOVE THROUGH THE AREA MONDAY AFTERNOON...WITH RAIN CHANCES INCREASING FROM NORTH TO SOUTH BEHIND THE BOUNDARY. CONSIDERABLY COOLER WEATHER IS EXPECTED TUESDAY THROUGH THURSDAY. A SLOW MOVING UPPER SYSTEM WILL BRING CONTINUED RAIN CHANCES IN THAT TIME FRAME. ONCE THIS SYSTEM CLEARS...TEMPERATURES WILL BEGIN TO REBOUND TOWARDS THE END OF NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Mar 30, 7:40 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT SAT MAR 30 2013
OKZ065-066-071-310115-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
740 PM CDT SAT MAR 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
AT 740 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CLEARVIEW...
MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...WELEETKA...CLEARVIEW...PHAROAH...HENRYETTA...BRYANT
AND DEWAR.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3547 9583 3528 9582 3532 9621 3547 9621
TIME...MOT...LOC 0040Z 272DEG 25KT 3539 9614Special weather statement, Mar 30, 7:41 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT SAT MAR 30 2013
OKZ061-062-067-310115-
MAYES OK-ROGERS OK-WAGONER OK-
741 PM CDT SAT MAR 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN MAYES...SOUTHERN ROGERS AND NORTHERN WAGONER
AT 742 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF CATOOSA...MOVING SOUTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...INOLA...CATOOSA AND MAZIE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3611 9533 3591 9545 3606 9577 3616 9577
3624 9572
TIME...MOT...LOC 0042Z 298DEG 31KT 3612 9566Local storm report, Mar 30, 7:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
746 PM CDT SAT MAR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL OWASSO 36.27N 95.85W
03/30/2013 E0.75 INCH TULSA OK PUBLIC
&&
AEJLocal storm report, Mar 30, 7:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
748 PM CDT SAT MAR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL CATOOSA 36.19N 95.75W
03/30/2013 E0.25 INCH ROGERS OK EMERGENCY MNGR
DURATION ABOUT 2 MINUTES.
&&
AEJSpecial weather statement, Mar 30, 7:50 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
750 PM CDT SAT MAR 30 2013
OKZ061-062-310115-
MAYES OK-ROGERS OK-
750 PM CDT SAT MAR 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN MAYES AND SOUTHERN ROGERS
AT 751 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF TIAWAH...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAREMORE...TIAWAH AND PRYOR.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3642 9526 3623 9521 3621 9564 3633 9567
TIME...MOT...LOC 0051Z 262DEG 27KT 3628 9557Local storm report, Mar 30, 7:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
751 PM CDT SAT MAR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL OWASSO 36.27N 95.85W
03/30/2013 E1.00 INCH TULSA OK PUBLIC
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:13 PM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| Mar 30, 7:40 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| Mar 30, 7:41 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Mar 30, 7:50 PM CDT | Special Weather Statement | TSA | Mayes | 25 min |
| Mar 30, 8:01 PM CDT | Special Weather Statement | TSA | Nowata | 29 min |
| Mar 30, 8:24 PM CDT | Special Weather Statement | TSA | Rogers | 36 min |
| Mar 30, 8:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 52 min |
| Mar 30, 8:45 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 60 min |
| Mar 30, 8:53 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa, Rogers | 67 min |
| Mar 30, 9:10 PM CDT | Tornado Warning | TSA | Cherokee, Muskogee, Wagoner | 35 min |
| Mar 30, 9:19 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 56 min |
| Mar 30, 9:21 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Rogers | 54 min |
| Mar 30, 9:31 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah, Wagoner | 59 min |
| Mar 30, 9:33 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 57 min |
| Mar 30, 10:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 56 min |
| Mar 30, 10:09 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah | 66 min |
| Mar 30, 10:31 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 44 min |
| Mar 30, 10:41 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 64 min |
| Mar 30, 11:08 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 67 min |
| Mar 30, 11:19 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Sequoyah | 41 min |
| Mar 30, 11:23 PM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| Mar 30, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 67 min |
| Mar 30, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 62 min |
| Mar 31, 12:38 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 67 min |
| Mar 31, 3:27 AM CDT | Special Weather Statement | TSA | Osage | 63 min |
| Mar 31, 3:43 AM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 47 min |
| Mar 31, 4:20 AM CDT | Special Weather Statement | TSA | Craig, Creek, Nowata, Pawnee, Rogers, Tulsa and 1 more | 55 min |
| Mar 31, 5:13 AM CDT | Special Weather Statement | TSA | Delaware, Mayes, Tulsa, Wagoner | 47 min |
| Mar 31, 5:17 AM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 43 min |
| Mar 31, 5:44 AM CDT | Special Weather Statement | TSA | LeFlore | 31 min |
| Mar 31, 5:58 AM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 47 min |
| Mar 31, 6:35 AM CDT | Special Weather Statement | TSA | Choctaw | 40 min |
| Mar 31, 6:42 AM CDT | Special Weather Statement | TSA | Pushmataha | 63 min |
| Mar 31, 7:01 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 59 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.